Thursday, July 3, 2014

Contagious Reads Horror Con Coming!



The Contagious Reads Horror Con begins Monday!  Be sure to check the Facebook event page for great giveaways, Q&A's, and surprises!

Author Q & A's begin Sunday, July 13 to Weds., July 16
Panels begin Thursday, July 17 to Friday, July 18. 

Contagious Reads Horror Con Q&A schedule:
Sunday, July 13th
10-10:30 am Annie Walls
1-1:30 pm Jessica Meigs
6-6:30 pm Rhiannon Frater

Monday, July 14th
11-12 pm Emily Goodwin
2-3 pm Rachel Aukes
5-6 pm Sarah Lyons Fleming
7-8 pm Melanie Karsak -  ** C. A. (Christine) Verstraete

Tuesday, July 15th
10-11 am Peggy Martinez
1-2 pm   Alexia Purdy
4-4:30 pm Pauline Creeden
8-8:30 pm Claire C. Riley

Wednesday, July 16th
11-12 pm Michelle Kilmer
1-1:30 pm T.A. Brock
5-6 pm Tonia Brown
7-8 pm Erin Hayes

Thursday July 17th
Women in Horror: No, I don't write Urban Fantasy (Thursday July, 17th Morning Session) 1 hour
11- 12 am
Rhiannon Frater
Dawn Peers
Jessica Meigs
Emily Goodwin
Melanie Karsak
Rachel Aukes
  Break for some contests.
All things must die! Killing Characters: 1 hour
2pm - 3pm
Dawn Peers
Sarah Fleming
Jessica Meigs
Annie Walls
  Break for more contests.
Romance in Horror: Is this chick lit now? 2 Hours
5 pm - 7pm
Rhiannon Frater
Sarah Fleming
Jessica Meigs 5-6 pm
Emily Goodwin
Annie Walls
---------------------- Hour 2 Authors
TA Brock
Tonia Brown 6-7 pm
C.A. Verstraete
Margo Bond Collins
8-9 pm Contests
Friday July, 18th
All Things Must Die (Day 2) 1 hour
11-12 am
Claire C. Riley
Melanie Karsak
Emily Goodwin
Tonia Brown
Rhiannon Frater
Margo Bond Collins
Break for Contests!
Zombies and Beyond: The struggle to not be pigeonholed into one sub-genre 2 hrs
2pm - 3pm
Melanie Karsak
Peggy Martinez
Alexia Purdy
Michelle Kilmer
C.A. Verstraete
Claire C. Riley

3-4 pm
Rhiannon Frater
TA Brock
Rachel Aukes
Margo Bond Collins
Break For Contests
Breaking Out! Being a versatile writer who works in various genres. without losing too many fans. 1 hr
5-7 pm
Dawn Peers
Emily Goodwin
Peggy Martinez
Pauline Creeden
Erin Hayes
7pm The Awards!
8-10 FUN!


No comments:

Post a Comment